# SDR SIMA20170114003

- Difficulty date: January 14, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 32,973 hours, 28,497 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND LT PYLON LOWER FORWARD ENGINE MOUNT SUPPORT YOKE CRACKED.  AIRCRAFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION. REMOVED AND REPLACED LT PYLON LOWER FORWARD ENGINE MOUNT SUPPORT YOKE IAW EO EM-54MR-386. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.
